# SDR DALA2019102806191

- Difficulty date: October 28, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 61,107 hours, 22,045 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1335078) DURING INSPECTION FOUND CORROSION ON PREVIOUS REPAIR IN RAIL LBL 12.5, LBL 8.1, LBL 3, RBL 3 AND RBL 8.1 STA 772 AT AFT CARGO COMPARTMENT. PREVIOUS REPAIR IN RAIL LBL 12.5, LBL 8.1, LBL 3, RBL 3 AND RBL 8.1 STA 772 AT AFT CARGO COMPARTMENT WERE REPLACED PER B737-800 SRM 53-00-53 REPAIR 2 AND ERA 492969-14MA REV. ORIGINAL.
